Tohoku Mathematical Journal

On asymptotes in a metric space with non-positive curvature

Yasuo Nasu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 68-95.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244920

Digital Object Identifier
doi:10.2748/tmj/1178244920

Mathematical Reviews number (MathSciNet)
MR0096289

Zentralblatt MATH identifier
0083.17102

Subjects
Primary: 53.00
Secondary: 52.00

Citation

Nasu, Yasuo. On asymptotes in a metric space with non-positive curvature. Tohoku Math. J. (2) 9 (1957), no. 1, 68--95. doi:10.2748/tmj/1178244920. https://projecteuclid.org/euclid.tmj/1178244920


Export citation

References

  • [1] E CARTAN, L^on sur la geometrie des espaces de Riemain, Paris (1947).
  • [2] H. BUSEMANN, Local metric geometry, Trans Amer. Math Soc, 56(1944), 200-274
  • [3] H BUSEMANN, Spaces with non-positive curve t ire, Acta Math, 80 (1948), 259-310
  • [4] S COHN-VOSSEN, Kurzeste Wege und Totalkrummung auf Flachen, Comp. Math., 2(1935), 69-133.
  • [5] H BUSEMANN, Angular measure and integral curvature, Canad. Journ. Math., 1(1949), 179-196.
  • [6] F. P. PEDERSON, Spaces with negative curvature, Math. Tid. 3-4(1952), 66-89
  • [7] Y NASU, On asymptotic conjugate points, Tohoku Math. Journ., 7(1955), 157-165